Home

 

Recent Issues

Volume 49

1

2

 

 

Volume 48

1

2

3

4

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 38:1 (2010) 35-44  

Some Results on Random Equations

Dang Hung Thang and Ta Ngoc Anh

Abstract.  In this paper, some sufficient conditions on the existence of solutions of some random operator equations are obtained. Some applications to the random integral equations are also presented.

2000 Mathematics Subject Classification: Primary 60H25; Secondary: 60H20, 60B11, 47B80.

Keywords: Random operator, random mapping, continuous random mapping, random equation, solution of a random equation, random equation with perturbation, random integral equation.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013